Journal article icon

Journal article

Capital subsidies and employment in an open economy

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Economics
Research group:
Industrial Economics
Oxford college:
Merton College
Role:
Author
Publisher:
Oxford University Press Publisher's website
Journal:
Oxford economic papers Journal website
Volume:
30
Issue:
3
Pages:
334-356
Publication date:
1978-11-01
ISSN:
0030-7653
Language:
English
Keywords:
Subjects:
UUID:
uuid:1e530a32-161d-4fe2-b44c-b2605dc840b1
Local pid:
ora:2242
Deposit date:
2008-08-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP